Strona: Artykuły naukowe / Katedra Analizy Nieliniowej

Artykuły naukowe

Artykuły przyjęte do druku:

  1. J. Banaś, A. Chlebowicz, M.-A. Taoudi, On solutions of infinite systems of integral equations coordinatewise converging at infinity, Journal of Applied Analysis and Computation (accepted) http://www.jaac-online.com/article/doi/10.11948/20210385
  2. S. Dudek, L. Olszowy, Measures of noncompactness in the space of regulated functions on an unbounded interval, Annals of Functional Analysis (accepted)

Rok 2022:

  1. P. Bugiel, S. Wędrychowicz, B. Rzepka, Distortion inequality for a Markov operator generated by a randomly perturbed family of Markov maps in^d, Advances in Nonlinear Analysis 11 (2022), 225-242.
  2. J. Banaś, R. Nalepa, The space of functions with tempered increments on a locally compact and countable at infinity metric space, Axioms 2022 11(1), 11. https://doi.org/10.3390/axioms11010011
  3. J. Banaś, R. Nalepa, B. Rzepka, The study of the solvability of infinite systems of integral equations via measures of noncompactness, Numerical Functional Analysis and Optimization, Vol. 43, Issue 8 (2022), 961-986. https://doi.org/10.1080/01630563.2022.2069815

Rok 2021:

  1. J. Banaś, W. Woś, Solvability of an infinite system of integral equations on the real half-axis, Advances in Nonlinear Analysis, 10 (2021), 202-216.
  2. P. Bugiel, S. Wędrychowicz, B. Rzepka, Fixed point of some Markov operator of Frobenius-Perron type generated by a random family of point-transformations in R^d, Advances in Nonlinear Analysis 10 (2021), 972-981.
  3. A. Chlebowicz, Existence of solutions to infinite systems of nonlinear integral equations on the real half-axis, Electronic Journal of Differential Equations, Vol. 2021 (2021), No. 61, pp. 1-20.
  4. W. Kaczor, T. Kuczumow, S. Reich, M. Walczyk, Renormings of nonseparable reflexive Banach spaces and diametrically complete sets with empty interior, Taiwanese Journal of Mathematics, Vol. 25, No. 4 (2021), 743-755.

Rok 2020:

  1. J. Banaś, B. Krichen, B. Mefteh, Fixed point theorems in WC-Banach algebras and their applications to infinite systems of integral equations, Filomat, 34:8 (2020), 2763-2784.
  2. J. Banaś, A. Chlebowicz, W. Woś, On measures of noncompactness in the space of functions defined on the half-axis with values in a Banach space, Journal of Mathematical Analysis and Applications, 489, 2 (2020) 124187.
  3. J. Banaś, L. Olszowy, Remarks on the space of functions of bounded Wiener-Young variation, Journal of Nonlinear and Convex Analysis 21 (2020), 565-574.
  4. M. Budzyńska, T. Kuczumow, S. Reich, M. Walczyk, Existence of diametrically complete sets with empty interior in reflexive and separable Banacha spaces, Journal of Functional Analysis 278 (2020), Article number 108418.
  5. P. Bugiel, S. Wędrychowicz, B. Rzepka, A few problems connected with invariant measures of Markov maps - verification of some claims and opinions that ciculate in the literature, Advances in Nonlinear Analysis  9, 1 (2020), 1607-1616.
  6. A. Chlebowicz, Solvability of an infinite system of nonlinear integral equations of Volterra-Hammerstein type,  Advances in Nonlinear Analysis 9 (2020), 1187-1204.
  7. S. Dudek, L. Olszowy, Measures of noncompactness and superposition operator in the space of regulated functions on an unbounded interval, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales, Serie A, Mathemáticas, (2020), 114-168.
  8. L. Olszowy, T. Zając, Some inequalities and superposition operator in the space of regulated functions, Advances in Nonlinear Analysis 9 (2020), 1278-1290.
  9. B. Rzepka, J. Ścibisz: The superposition operator in the space of functions continuous and converging at infinity on the real half-axis, Advances in Nonlinear Analysis 9 (2020), 1205-1213.

Rok 2019:

  1. J. Banaś, A. Chlebowicz, On solutions of an infinite system of nonlinear integral equations on the real half-axis, Banach Journal of Mathematical Analysis, 13, no. 4 (2019), 944-968.
  2. L. Abadias, E. Alvarez, J. Banaś, C. Lizama, Solvability and uniform local attractivity of a Volterra equation of convolution type, Journal of Integral Equations and Applications, 31, No. 2 (2019), 149-164.
  3. J. Banaś, R. Nalepa, A measure of noncompactness in the space of functions with tempered increments on the half-axis and its applications, Journal of Mathematical Analysis and Applications, 474, 2 (2019), 1551-1575.
  4. J. Banaś, L. Olszowy, On the equivalence of some concepts in the theory of Banach algebras, Annals of Functional Analysis, 10, 2(2019), 277-283.
  5. J. Banaś, M. Krajewska, On solutions of semilinear upper diagonal infinite systems of differential equations, Discrete and Continuous Dynamical Systems Series S, 12, No. 2 (2019), 189-202.
  6. J. Banaś, T. Zając, On a measure of noncompactness in the space of regulated functions and its applications, Advances in Nonlinear Analysis 8, 1 (2019), 1099-1110.
  7. M. Budzyńska, W. Kaczor, M. Kot, T. Kuczumow, Schauder basis, LUR spaces and diametrically complete sets with empty interior, Journal of Nonlinear Convex Analysis 20, 2 (2019).
  8. L. Olszowy, Measures of noncompactness in the space of regulated functions, Journal of Mathematical Analysis and Applications, 476(2019), 860-874.

Rok 2018:

  1. S. Dudek, L. Olszowy, On generalization of Darbo-Sadovskii's type fixed point theorems for iterated mappings in Fréchet spaces, J. Fixed Point Theory Appl., (2018) 20:146.
  2.  B. Kowalczyk, A. Lecko, M. Lecko, Y.J. Sim The sharp bound of the third hankel determinant for some classes of analytic functions, Bulletin of the Korean Mathematical Society, 55 (2018), 1859-1868.
  3. J. Banaś, A. Chlebowicz, On a quadratic integral equation of Erdélyi-Kober type in the class of subpower functions, Journal of Nonlinear and Convex Analysis, 19 (2018), 823-840.
  4. J. Banaś, A. Dubiel, Solutions of a quadratic Volterra-Stieltjes integral equation in the class of functions converging at infinity, Electronic Journal of Qualitative Theory of Differential Equations 2018, No. 80, 1-17.
  5. R. Espínola, A. Wiśnicki, The Knaster-Tarski theorem versus monotone nonexpansive  mappings, Bulletin of the Polish Academy of Sciences Mathematics, 66 (2018), 1-7.
  6. B. Rzepka, Solvability of a nonlinear Volterra-Stieltjes integral equation in the class of bounded and continuous functions of two variables, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas 112 (2018), 311-329.
  7. S. Wędrychowicz, A. Wiśnicki, On some results on the stability of Markov operators, Studia Mathematica, 241 (2018), 41-55.

Rok 2017:

  1. J. Banaś, A. Chlebowicz, Solvability of an integral equation of Erdélyi-Kober type in the class of subpower functions, Journal of Nonlinear and Convex Analysis 18, 2 (2017), 317-330.
  2. J. Banaś, A. Chlebowicz, On an elementary inequality and its application in the theory of integral equations, J. Math. Inequalities 11 (2017), 595-605.
  3. J. Banaś, A. Dubiel, Solvability of a Volterra-Stieltjes integral equation in the class of functions having limits at infinity, Electronic Journal of Qualitative Theory of Differential Equations 53 (2017), 1-17.
  4. J. Banaś, M. Kot, On regulated functions, Journal of Mathematics and Applications 40 (2017), 21-36.
  5. J. Banaś, M.Krajewska, Existence of solutions for infinite systems of differential equations in spaces of tempered sequences, Electron. J. Differential Equations, Vol. 2017 (2017), No. 60, pp. 1-28.
  6. J. Banaś, M. Mursaleen, S.M.H. Rizvi, Existence of solutions to a boundary-value problem for an infinite system of  differential equations, Electron. J. Differential Equations, Vol. 2017 (2017), No. 262, pp. 1-12.
  7. J. Banaś, B. Rzepka, On solutions of infinite systems of integral equations of Hammerstein type, J. Nonlin. Convex Analysis 18, 2 (2017), 261-278.
  8. J. Banaś, S. Prus, Scientific life of Professor Kazimierz Goebel, J. Nonlin. Convex Analysis 18, 1 (2017), i-iii.
  9. M. Budzyńska, A. Grzesik, M. Kot, The generalized Day norm. Part I. Properties, Annales Universitatis Mariae Curie - Skłodowska 71 (2017), 33-49.
  10. M. Budzyńska, A. Grzesik, M. Kot, The generalized Day norm. Part II. Applications, Annales Universitatis Mariae Curie - Skłodowska 71 (2017), 51-62.
  11. S. Dudek, Fixed point theorems in Fréchet algebras and Fréchet spaces and applications to nonlinear integral equations, Appl. Anal. Discrete Math. 11 (2017), 340-357.
  12. S. Dudek, Measures of Noncompactness in a Banach Algebra and Their Applications, Journal of Mathematics and Applications 40 (2017), 69-84.
  13. B. Rzepka, On local attractivity and asymptotic stability of solutions of nonlinear Volterra-Stieltjes integral equations in two variables, Zeitschrift für Analysis und ihre Anwendungen 36(1)  (2017), 79-98.

Rok 2016:

  1. J. Banaś, R. Nalepa, On a measure of noncompactness in the space of functions with tempered increments, J. Math. Anal. Appl. 435 (2016), 1634-1651.
  2. A. Wiśnicki, J. Wośko, Uniformly Lipschitzian group actions on hyperconvex spaces, Proc. Amer. Math. Soc. 144 (2016), 3813–3824.
  3. A. Wiśnicki, S. Borzdyński, Applications of uniform asymptotic regularity to fixed point theorems, J. Fixed Point Theory Appl. 18 (2016), 855–866.
  4. A. Wiśnicki, Amenable semigroups of nonexpansive mappings on weakly compact convex sets, J. Nonlinear Convex Anal. 17 (2016), 2119-2127.

Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Akceptuję